Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 25 year old problem and I'm experiencing some strange symptoms. I would like to get some information from people who maybe have more experience with this.
Three days ago I was one some regular gynecological check up and my doctor determine that I have developed some condition called vaginal candidiasis. At that time, I wasn’t experiencing any other symptoms. He prescribed me some drug called Nystatin that I suppose to drink next two weeks. From the moment I started drinking this drug, I started to notice some strange symptoms such as slowed reflexes, depression, lethargy and apathy. I also noticed that I have developed problems with concentrating so called “brain fog”. Could it be from this drug?

Loading...


Hi. I don’t know a lot about these things but I know that much to tell you that this drug can't cause effects you’ve described.
I believe your symptoms are part of, so called, Candidiasis Syndrome.
Candida-related symptoms includes: difficulty concentrating or brain fog, slowed reflexes, depression, lethargy and apathy, decreased mental energy, anxiety, fatigue, obsessive-compulsive disorder, PMS and breast swelling. Nystatin has nothing to do with it.
Nystatin is used to treat fungal infections of the skin, mouth, vagina, and intestinal tract. Along with its needed effects, a medicine may cause some unwanted effects. The most common side effects are vaginal burning or possible urticaria. So, the bottom line is that you have to wait for some days before the drug start working.
Reply

Loading...


Absolutely....I went through the same symptoms
Reply

Loading...

I also have the same symptoms when using Nystatin drops for oral thrush. The reason is that as the drug destroys the cell walls of the yeast, many toxins are released. Drinking plenty of water helps.
Reply

Loading...